# SDR FDEA201701130143

- Difficulty date: January 13, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP INBD AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORROSION. CORROSION  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03.  AN OVERSIZE BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-74277, D, PART 5, STEP 2A & 2B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
